File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Reduced-knot nurbs representations of rational G1 composite Bézier curves

TitleReduced-knot nurbs representations of rational G1 composite Bézier curves
Authors
KeywordsKnot Reduction
Nurbs
Rational Bézier Curves
Reparameterization
Issue Date1994
PublisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/cad
Citation
Computer-Aided Design, 1994, v. 26 n. 5, p. 393-399 How to Cite?
AbstractIt is well known that a rational G1 composite Bézier curve of degree n can be represented as a nurbs curve with knots of multiplicity n. An algorithm is presented that reduces the degree of multiplicity of some knots to n-1. This reduced-knot nurbs representation is based on the reparameterization of the Bézier curve segments. © 1994.
Persistent Identifierhttp://hdl.handle.net/10722/152245
ISSN
2015 Impact Factor: 2.149
2015 SCImago Journal Rankings: 1.078

 

DC FieldValueLanguage
dc.contributor.authorJoe, Ben_US
dc.contributor.authorWang, Wen_US
dc.contributor.authorCheng, Fen_US
dc.date.accessioned2012-06-26T06:36:43Z-
dc.date.available2012-06-26T06:36:43Z-
dc.date.issued1994en_US
dc.identifier.citationComputer-Aided Design, 1994, v. 26 n. 5, p. 393-399en_US
dc.identifier.issn0010-4485en_US
dc.identifier.urihttp://hdl.handle.net/10722/152245-
dc.description.abstractIt is well known that a rational G1 composite Bézier curve of degree n can be represented as a nurbs curve with knots of multiplicity n. An algorithm is presented that reduces the degree of multiplicity of some knots to n-1. This reduced-knot nurbs representation is based on the reparameterization of the Bézier curve segments. © 1994.en_US
dc.languageengen_US
dc.publisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/caden_US
dc.relation.ispartofComputer-Aided Designen_US
dc.subjectKnot Reductionen_US
dc.subjectNurbsen_US
dc.subjectRational Bézier Curvesen_US
dc.subjectReparameterizationen_US
dc.titleReduced-knot nurbs representations of rational G1 composite Bézier curvesen_US
dc.typeArticleen_US
dc.identifier.emailWang, W:wenping@cs.hku.hken_US
dc.identifier.authorityWang, W=rp00186en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0028430854en_US
dc.identifier.volume26en_US
dc.identifier.issue5en_US
dc.identifier.spage393en_US
dc.identifier.epage399en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridJoe, B=7005294816en_US
dc.identifier.scopusauthoridWang, W=35147101600en_US
dc.identifier.scopusauthoridCheng, F=7202811162en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats